# SDR TRAX200700420

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 16,034 hours, 13,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRINGER AT PAX DOOR OPENING STA 310 TO 349 LEFT CORRODED.  REMOVED CENTER TITANIUM FLOOR SUPPORT ANGLE, DOOR PROX SWITCH SENSOR, FWD AND AFT HANDRAIL FITTINGS & BONDING WIRE CONNECTIONS, & BLENDED CORROSION OUT OF LIMITS OF CRJ 200 SRM 53-00-00 ON FLOOR SUPPORT STRINGER. FLOOR SUPPORT STRINGER REQUIRES REMOVE & REPLACE.  FINISHED REMOVING FLOOR SUPPORT STRINGER, LOCATED HOLES & DRILLED NEW STRINGER, STARTED INSTALLING TOP FLOOR SUPPORT, IAW SRM 51-40-11/ 51-42-06.   INSTALLED  BONDING WIRES AND PROX SWITCH OPS CK GOOD  IAW CRJ 200 AMM 52-70-00 AND WDM 20-00-00
